# SDR SWIA201642435

- Difficulty date: July 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 34,228 hours, 20,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP PANEL 584GB GOUGED.   BLENDED THE GOUGED AREA IAW SRM.
